# SDR REXA2015101300928

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 19,415 hours, 12,637 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK LEAKS, WILL NOT STOP FLOWING IN TEST.  REPLACED IAW AMM 35-11-12, PN MF10-08-01, SN ON SE 18540I & SN OFF SE14869.  OPERATIONS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.  REPLACED FIRST OFFICERS STOWAGE BOX ALSO IAW AMM 35-11-15.  OPERATIONS CHECKED AT THIS TIME OK FOR SERVICE.  BOX PN MXP411-4, SN ON SE27794 & OFF SE30862.
